# SDR SWAA2021121452162

- Difficulty date: December 12, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737
- Aircraft serial: 29819
- Aircraft time: 67,905 hours, 39,576 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Tie Rod
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H FIXED LOWER TE PANEL 551FB HAS BROKEN SUPPORT STUTS AT LEADING EDGE INBOARD SIDE. ; / [01] R/R TWO BROKEN TIE RODS ON INBOARD FIXED TRAILING EDGE LOWER PANEL PER AMM 57-50-02
